# SDR AALA201801169027

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 45,951 hours, 29,826 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE IN FLIGHT, THE FLIGHT ATTENDANT SMELLED AN ELECTRICAL BURNING SMELL ON AFT RIGHT GALLEY COFFEE MAKER. FLIGHT ATTENDANT PULLED CB. INSTALLED COFFEE MAKER PER AMM 25-32-00. BREWS CHECKS NORMAL, NO ELECTRICAL SMELL AFTER CB RESET.
